# SDR GLBA2002075

- Difficulty date: June 2, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 16,310 hours, 23,736 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Lever
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOTH PROPS WOULD NOT REACH 1700 RPM.  ADJUSTED PROP RPM LEVER, OPS CHECKED SYSTEM SATISFACTORY.
